# SDR 2003UALA00968

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 40,024 hours, 28,082 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN IS CRACKED AT THE FWD GALLEY DOOR CUTOUT LOWER AFT CORNER PAST 2 FASTENERS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
